Skip to content

The Unreasonable Rigidity of Ulam Sets

Hinman, J. (2019). The Unreasonable Rigidity of Ulam Sets. Experimental Mathematics, 28(3), 277-283.

Type
Journal article
Intellectual base
Primary research
Year
2019
Volume
28
Issue
3
Pages
277-283
DOI
10.1080/10586458.2017.1395385 did not resolve
DOI registrant
Taylor & Francis
Link
https://doi.org/10.1080/10586458.2017.1395385

Cited by

1 citation across 1 artifact.

Domain-specific

Verification

Does it exist? Not confirmed. The DOI recorded for this work did not resolve when it was last checked, so it is shown above but not linked. The citation may still be sound; the recorded identifier is not. Flagged for repair.

Does it back the claim? Not recorded. The single citation of this work carries no recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:a9f122934328 · see in the full table